MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE FAST SET PUTTY 10CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE FAST SET PUTTY 10CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS
Model Number 07.704.110S
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing location: supplier dsm biomedical kensey nash / inspected and released by: monument.Release to warehouse date: mar 27, 2020.Expiration date: dec 28, 2021.Part number: 07.704.110s, norian drillable fast set putty 10 cc sterile.Lot number: ds7004948 (sterile).Purchased finished goods traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns061656 rev u met all inspection acceptance criteria.Certificate of conformance received from dsm dated mar 26, 2020 was reviewed and determined to be conforming.Sterility requirements on certificate were reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device history review: aug 26, 2020: dhr reviewed by: mschoenfeld this lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on august 18, 2020, the surgeon wanted to use the norian fast set putty for an ankle case.They mixed the putty on the back table for ninety (90) seconds.The surgeon put the norian in the desired location, but after six (6) minutes it did not change consistency.They dripped warm saline on the norian and let the tourniquet down to try and create a warm and wet environment.After thirty (30) minutes, the norian was still soft and eventually washed away.The team spent time troubleshooting to try and come up with ways to enhance the environment needed for the norian putty.There was a forty five (45) minute surgical delay.The procedure was successfully completed.The patient outcome is unknown.This report is for one (1) norian drillable fast set putty 10 cc sterile.This is report 1 of 1 for (b)(4).

Brand Name
NORIAN DRILLABLE FAST SET PUTTY 10CC-STERILE
Common Device Name
FILLER, CALCIUM SULFATE PREFORMED PELLETS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10530935
Report Number2939274-2020-04117
Device Sequence Number3055367
Product Code MQV
UDI-Device Identifier10886982131652
UDI-Public(01)10886982131652
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2021
Device Model Number07.704.110S
Device Catalogue Number07.704.110S
Device Lot NumberDS7004948
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2020
Initial Report FDA Received Date09/14/2020
Patient Sequence Number1